# SDR USAA001893

- Difficulty date: November 7, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .5 INCH, STATION 322, FORWARD ENTRY DOOR SILL.  EXTERIOR.  INSTALLED REPAIR STRAP AND DOUBLER PER EA 68364.  (M)
